2019
Том 71
№ 11

All Issues

Suyarov U. S.

Articles: 2
Article (Russian)

Complete integrability of a hydrodynamic Navier-Stokes model of the flow in a two-dimensional incompressible ideal liquid with a free surface

Samoilenko V. G., Suyarov U. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 1. - pp. 86–90

We establish the complete integrability of a nonlinear dynamical system associated with the hydrodynamic Navier-Stokes equations for the flow of an ideal two-dimensional liquid with a free surface over the horizontal bottom. We show that this dynamical system is naturally connected with the nonlinear kinetic Boltzmann-Vlasov equation for a one-dimensional flow of particles with a point potential of interaction between particles.

Article (Ukrainian)

The complete integrability analysis of the inverse Korteweg-de Vries equation

Pritula N. N., Samoilenko V. G., Suyarov U. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1239–1248